Publish in this journal
Journal Information

Statistics

Letter to the Editor
Linear atrophy and hypopigmentation after intralesional corticosteroid injection
Atrofia e hipopigmentación lineal cutánea por inyección intraarticular de corticosteroide
Ignacio Hernández Aragüésa,
Corresponding author
ignaciohdezaragues@gmail.com

Corresponding author.
, C. Ana Villanueva Álvarez-Santullanob, Ricardo Suárez Fernándezb, Ana Pulido Pérezb
a Servicio de Dermatología, Hospital San Pedro, Logroño, La Rioja, Spain
b Servicio de Dermatología, Hospital General Universitario Gregorio Marañón, Madrid, Spain
Read
321
Times
was read the article
85
Total PDF
206
Total HTML
30
Total EPUB
Share statistics
Article information
ISSN: 21735743
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2020 August 21 20 8 49
2020 July 56 15 10 81
2020 June 37 12 6 55
2020 May 73 25 4 102
2020 April 14 13 2 29
2020 March 4 0 0 4
2020 February 0 0 0 0
2020 January 0 0 0 0
2019 December 0 0 0 0
2019 November 1 0 0 1
2019 October 0 0 0 0
2019 September 0 0 0 0
2019 August 0 0 0 0
Show all
Idiomas
Reumatología Clínica (English Edition)

Subscribe to our newsletter

es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

es en
Política de cookies Cookies policy
Utilizamos cookies propias y de terceros para mejorar nuestros servicios y mostrarle publicidad relacionada con sus preferencias mediante el análisis de sus hábitos de navegación. Si continua navegando, consideramos que acepta su uso. Puede cambiar la configuración u obtener más información aquí. To improve our services and products, we use "cookies" (own or third parties authorized) to show advertising related to client preferences through the analyses of navigation customer behavior. Continuing navigation will be considered as acceptance of this use. You can change the settings or obtain more information by clicking here.